Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it safe to take fireball inferno cla while taking vvyvanse?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
hello im prescribe vvyvanse 50mg and i am looking into getting in perfect shape for my up and coming college football season and i am curious to see if it is safe for me to take fireball inferno cla?
Posted Mon, 10 Feb 2014 in General Health
Answered by Dr. Michelle Gibson James 3 hours later
Brief Answer: there are possible interactions Detailed Answer: HI, thanks for using healthcare magic Fireball inferno cla contains different ingredients: caffeine, green tea extract, cocoa extract, L carnitine, myoleptin, guarana, hoodia gordonii. There is a possible interaction between the vyvanse and some of the components, namely guarana and the caffeine. Caffeine and guarana have a stimulant effect and can speed up the nervous system. The interaction can result in an increase stimulant effect with nervousness, jittery sensation, increased heart rate and possibly blood pressure. These effects may not occur but are only a possibility. You may want to consider speaking to your doctor about using the combination. I hope this helps, feel free to ask any additional questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor